Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Continuous state branching processes

Author: John Lamperti
Journal: Bull. Amer. Math. Soc. 73 (1967), 382-386
MathSciNet review: 0208685
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. B. Dynkin, Markov processes. I, Springer, Berlin, 1965. MR 1439514
  • 2. W. Feller, Diffusion processes in genetics, Proc. Second Berkeley Symposium, pp. 227-246, Univ. California Press, Berkeley, Calif., 1951. MR 46022
  • 3. M. Jirina, Stochastic branching processes with continuous state space, Czech. Math. J. 8 (1958), pp. 292-312. MR 101554
  • 4. J. W. Lamperti, Limiting distributions for branching processes, Proc. Fifth Berkeley Symposium (to appear).
  • 5. J. W. Lamperti, The limit of a sequence of branching processes, Z. Wahrscheinlichkeitsrechnung und Verw. Gebiete.

Additional Information


American Mathematical Society